Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Neuroleptic Malignant Syndrome » Medication Causes
 

Drug Causes of Neuroleptic Malignant Syndrome

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Neuroleptic Malignant Syndrome includes:

  • Acetophenazine Maleate
  • Chlorpromazine Hydrochloride
  • Chlorprothixine
  • Clopra
  • Dopaminergics (anti-Parkinsonism drugs)
  • Maxolon
  • Metoclopramide
  • Neuroleptic drugs,antipsychotic drugs
  • Octamide
  • Ormazine
  • Reclomide
  • Reglan
  • Taractan
  • Thorazine
  • Tindal

Drug interactions causing Neuroleptic Malignant Syndrome:


When combined, certain drugs, medications, substances or toxins may react causing Neuroleptic Malignant Syndrome.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Apo-Clozaril and Cibalith-S interaction
  • Apo-Clozaril and Eskalith interaction
  • Apo-Clozaril and Lithium interaction
  • Apo-Clozaril and Lithobid interaction
  • Apo-Clozaril and Lithonate interaction
  • Apo-Clozaril and Lithotab interaction
  • Carbolith and Clozapine interaction
  • Carbolith and Clozaril interaction
  • Cibalith-S and Clozapine interaction
  • Cibalith-S and Clozaril interaction
  • Clozapine and Cibalith-S interaction
  • Clozapine and Eskalith interaction
  • Clozapine and Lithium interaction
  • Clozapine and Lithobid interaction
  • Clozapine and Lithonate interaction
  • Clozapine and Lithotab interaction
  • Clozaril and Cibalith-S interaction
  • Clozaril and Eskalith interaction
  • Clozaril and Lithium interaction
  • Clozaril and Lithobid interaction
  • Clozaril and Lithonate interaction
  • Clozaril and Lithotab interaction
  • Duralith and Clozapine interaction
  • Duralith and Clozaril interaction
  • Eskalith and Clozapine interaction
  • Eskalith and Clozaril interaction
  • Eskalith CR and Clozapine interaction
  • Eskalith CR and Clozaril interaction
  • Liskomium and Clozapine interaction
  • Liskomium and Clozaril interaction
  • Lithane and Clozapine interaction
  • Lithane and Clozaril interaction
  • Lithium and Clozapine interaction
  • Lithium and Clozaril interaction
  • Lithizine and Clozapine interaction
  • Lithizine and Clozaril interaction
  • Lithobid and Clozapine interaction
  • Lithobid and Clozaril interaction
  • Lithonate and Clozapine interaction
  • Lithonate and Clozaril interaction
  • Lithotabs and Clozapine interaction
  • Lithotabs and Clozaril interaction

Medication causes:

NINDS Neuroleptic Malignant Syndrome Information Page: NINDS (Excerpt)

neurological disorder most often caused by an adverse reaction to neuroleptic or antipsychotic drugs. (Source: excerpt from NINDS Neuroleptic Malignant Syndrome Information Page: NINDS)

NINDS Neuroleptic Malignant Syndrome Information Page: NINDS (Excerpt)

In most cases, the disorder develops within the first 2 weeks of treatment with the drug; however, the disorder may develop any time during the therapy period. The syndrome can also occur in people taking anti-Parkinsonism drugs known as dopaminergics if those drugs are discontinued abruptly. (Source: excerpt from NINDS Neuroleptic Malignant Syndrome Information Page: NINDS)

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Neuroleptic Malignant Syndrome. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Neuroleptic Malignant Syndrome but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise